... I don't have a UTI or yeast . I have ha days the implant for a year . Can this be related , it's listed in rare side effects. I'm seeing a Urologist to try to get help . It's been debilitating and I cannot live like This! Help
Young LKA; Good let the doctor check it if you have not had a problem in a year or so it is rare that it would be the implant, So it's best to see your doctor make sure something else is not causing you all of this discomfort. Good luck. and sorry nobody got to your question sooner. Chuck1957
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2015 • 1 answer
My urologist has prescribed ciprofloxacin for UTI's three times in the last six months. Each time my
Posted 27 Mar 2015 • 5 answers
Posted 3 Sep 2015 • 0 answers
Posted 31 Jul 2016 • 1 answer
NuvaRing - I just started using the Nuva Ring. I've inserted it 2 days ago and my vagina is burning?
Posted 1 Apr 2017 • 0 answers